# SDR DALA2021121607802

- Difficulty date: December 14, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 68,645 hours, 31,709 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 CORROSION HANDLE DOOR SELECTOR VALVE SYSTEM INTERNAL PLATE BTW FR28/29 AND BTW STR 44/42R IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED HANDLE DOOR SELECTOR VALVE SYSTEM INTERNAL PLATE PER A320 SRM 51-42-11 AND SRM 51-72-11. (2052297)
